# SDR COEA2017012001709

- Difficulty date: January 20, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N709FX
- Make and model: Cessna 208B
- Aircraft serial: 0430
- Aircraft time: 8,985 hours, 10,769 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Indicator
- Part number: 26060142
- Part serial: 12J90
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE PROPELLER GAUGE INDICATION STARTED DECREASING. THE PILOT CYCLED THE PROPELLER CONTROL LEVEL, BUT GAUGE CONTINUED TO DECREASE TO ZERO. PILOT ELECTED TO RETURN TO DEPARTURE. NO EMERGENCY DECLARED. AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED THE NP INDICATOR. OPS CHECKED GOOD.
